# SDR FDEA201501160201

- Difficulty date: January 16, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 50,958 hours, 20,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221520001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER AREA, CENTERLINE FLOOR SUPPORT IS GOUGED ON UPPER SURFACE BETWEEN FRAME 11 & 12.  R & R FLOOR SUPPORT IAW SRM 51-40-21.  MAJOR REPAIR.
